# SDR S2YA03037

- Difficulty date: December 18, 2003
- Submitted: July 12, 2004
- Operation: Air carrier
- Aircraft: N351SK
- Make and model: Dorner DO328300
- Aircraft serial: 3108
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: PC2512A
- Condition: Failed
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MKE-BNA - FLT 2056 - DURING FLIGHT, THE CAPTAIN NOTED THE NR 2 INVERTER FAIL MESSAGE FOLLOWED BY SEVERAL AC BUSS FAILURES.  THE PILOT CONSULTED MAINTENANCE.  MAINTENANCE INSTRUCTED THE PILOT TO SHUT THE NR 2 INVERTER OFF AND CONTINUE WITH THE FLIGHT.  THE PILOT MADE AN AIR-TURN-BACK TO MKE.  UPON ARRIVAL IN MKE MAINTENANCE MEL'D THE NR 2 INVERTER ALLOWING THE A/C TO PROCEED WITH THE FIGHT.  MAINTENANCE SWAPPED THEINVERTERS FOR TROUBLE SHOOTING BUT COULD NOT DUPLICATE THE DISCREPANCY.  THE NR 1 INVERTER FAILED AND WAS MEL'D UNTIL LATER 12/22/2003 WHEN IT WAS REPLACED.  MAINTENANCE RETURNED THE A/C TO SERVICE WITH NO FURTHER DEFECTS.  (M)
